Facebook Pixel
EmpowHER Guest

Oral Contracetive

By Anonymous December 6, 2016 - 12:29am
Rate This

So I am on on NORG-EE (oral contraceptive combination pill) and this is the 6th month I have been on it. I have been experiencing very light brown spotting/discharge the last three days. I had protected sex (condom) on the last day of my ovulation(monday 11/28) and the spotting happened on the 5th day after I had sex(saturday 12/3). I have also been stressed out due to school. I do not expect to get my period until the 15th of the month. I read that implantation bleeding does not occur until 3-7 before menstruation, so is the spotting due to stress and the pill ?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!